# SDR ASAA2016072217470

- Difficulty date: July 22, 2016
- Submitted: July 25, 2016
- Operation: Air carrier
- Aircraft: N448AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36356
- Aircraft time: 1,223 hours, 397 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, FIRST OFFICER`S CDU WENT BLANK AND EVERY LIGHT ON THE KEY PAD ILLUMINATED.  THERE WAS NO VTK AND THE MAPS WERE OTHERWISE NORMAL.  AFTER A WHILE THE CDU DISPLAYED A "BIT: PASS" AND THE CDU RETURNED TO NORMAL.  ACFT GROUNDED.  COULD NOT DUPLICATE,  OPS GOOD IAW AMM 34-61 TASK 804.  GROUND VERIFICATION SUCCESSFUL IAW FIM 34-61 TASK 804.
